B. E. Rhoades, "A generalization of some fixed point theorems of K. M. Ghosh", International Journal of Mathematics and Mathematical Sciences, vol. 5, Article ID 176247, 1 page, 1982. https://doi.org/10.1155/S0161171282000192
A generalization of some fixed point theorems of K. M. Ghosh
This note establishes the following result. Let be a selfmap of a normed linear space . For , define for each in . If, in addition, satisfies any contractive definition strong enough to guarantee that has a unique fixed point in , and, if , then is the unique fixed point for .
Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.